MathSciNet Relay Station
MathSciNet bibliographic data
MR458340 (56 #16543) 53C35
Chen, Bang-yen; Nagano, Tadashi Totally geodesic submanifolds of symmetric spaces. I. Duke Math. J. 44 (1977), no. 4, 745–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement